# SDR 08FDEA04709

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NACELLE, FIREWALL SEAL PLANE AT FS Y2166 AND LEFT SIDE OF THE TRAILING EDGE OF THE DIVERTER, HAS WORN SKIN.
